Printable Version of Topic
Click here to view this topic in its original format
Message Board > Heroin > Ive Stopped Physically But Cant Quit...


Posted by: oyesimagr8pretendr March 20, 2019, 2:09 AM
I quit using pain pills on Mar 12, 2019.....yes; a little over a mere week. I feel so exhausted and wanted to ask others who may have endured this same mind numbing exhaustion and if you are aware of anything that will help my body to adjust. I am assuming drinking lots of water so I started doing that but all I think about is I still have access to pills and could take but then I think of the gut wrenching hell I just went through as a result of that same pill and I STAND and rise against this endless "feed" in my mind's eye attempting to blur these sobriety lines. Like hmmm; if I don't abuse in 3 months; can I then enjoy one at the annual friend campout with my non addictive friends who once year; we all camp and ofcourse do drugs; together; then return to our responsible lives for the year. I wonder; I ponder; I must admit; I am planning it already as my "victory" high. So CAN one DO that? Just dabble every now and again OR if you take; do you become physically ill? Ofcourse; I WILL always recall the horrible despicable hell of detox and I dont ever want that feeling again. But I do want a little "high" every now again.
Suggestions????

Posted by: Overall March 23, 2019, 9:54 AM
Good morning:). How are you doing? I want to say how dangerous it is to dabble in heroin. That’s how many die because they want to use 1 more time. I’m a former heroin user so I get it believe me. I too thought I could dabble and used after a period of abstinence. I woke up 12 hours later vomited and almost choked on it. Not a good scenario. Plus I felt like crap for a couple days afterward. Please don’t dabble. Are you clean today? Have you given any thought to aftercare? I went to inpatient treatment for 60 days and went to AA, NA and celebrate recovery meetings. Are you familiar with these? I hope you post again. Hang in there it does get better. 😀